# SDR SWAA2022012640854

- Difficulty date: July 4, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE ELONGATED AT FWD END OF FUSELAGE ACCESS PANEL 192AL / REPAIRED ELONGATED HOLE ON FUSELAGE ACCESS PANEL 192AL I-A-W SRM 53-40-70-2R-1; I.A.W SRM 51-70-04-2R-9.
